BibTeX record journals/ior/Prekopa90

download as .bib file

@article{DBLP:journals/ior/Prekopa90,
  author       = {Andr{\'{a}}s Pr{\'{e}}kopa},
  title        = {Sharp Bounds on Probabilities Using Linear Programming},
  journal      = {Oper. Res.},
  volume       = {38},
  number       = {2},
  pages        = {227--239},
  year         = {1990},
  url          = {https://doi.org/10.1287/opre.38.2.227},
  doi          = {10.1287/OPRE.38.2.227},
  timestamp    = {Sat, 30 May 2020 19:55:25 +0200},
  biburl       = {https://dblp.org/rec/journals/ior/Prekopa90.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}